Alert archive / Arkansas / Flash Flood Warnings in 2011
Flash Flood Warning 3, NWS Little Rock, AR
NWS Little Rock, AR issued this flash flood warning at Mar 5, 2011, 12:56 AM CST for 7 counties in Arkansas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 5, 2011, 12:56 AM CST (06:56 UTC)
- Expired
- Mar 5, 2011, 4:00 AM CST
- In force
- 3 hr
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
- Flood severity
- None
Counties Cleburne County, AR, Conway County, AR, Faulkner County, AR, Independence County, AR, Izard County, AR, Stone County, AR, Van Buren County, AR
The radar
The Little Rock radar (KLZK), 82 km from the middle of the area, began a volume at 06:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Little Rock, AR (KLZK), launched 00:00Z, 6.9 hours before the alert went out and 212 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 745 J/kg
- Mixed-layer CIN
- -37 J/kg
- Mixed-layer LCL
- 482 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 213 m²/s²
- 0-3 km storm-relative helicity
- 297 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 3.7
The text
As transmitted, in the capitals the NWS used until 2016.
347 WGUS54 KLZK 050656 FFWLZK ARC023-029-045-063-065-137-141-051000- /O.NEW.KLZK.FF.W.0003.110305T0656Z-110305T1000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE LITTLE ROCK AR 1256 AM CST SAT MAR 5 2011 THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A * FLASH FLOOD WARNING FOR... CLEBURNE COUNTY IN NORTH CENTRAL ARKANSAS... EXTREME SOUTH CENTRAL IZARD COUNTY IN NORTH CENTRAL ARKANSAS... NORTH CENTRAL FAULKNER COUNTY IN CENTRAL ARKANSAS... NORTHEASTERN CONWAY COUNTY IN CENTRAL ARKANSAS... SOUTHEASTERN STONE COUNTY IN NORTH CENTRAL ARKANSAS... SOUTHEASTERN VAN BUREN COUNTY IN NORTH CENTRAL ARKANSAS... WEST CENTRAL INDEPENDENCE COUNTY IN NORTH CENTRAL ARKANSAS... * UNTIL 400 AM CST * AT 1254 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN AREA OF THUNDERSTORMS WITH VERY HEAVY RAINFALL ALONG A LINE EXTENDING FROM CENTRAL CONWAY COUNTY TO WESTERN INDEPENDENCE COUNTY. DOPPLER RADAR INDICATES 1 TO 3 INCHES OF RAIN HAVE ALREADY FALLEN OVER PARTS OF THE WARNED AREA WITH ADDITIONAL HEAVY RAIN EXPECTED. FLASH FLOODING IS LIKELY TO OCCUR. WHILE PRECIPITATION MAY TAPER OFF IN SOME AREAS DURING THE WARNING PERIOD...IT WILL TAKE SOME TIME FOR ANY HIGH WATER TO RUNOFF. * SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... MELROSE... HEBER SPGS... GREERS FERRY LAKE... FAIRFIELD BAY... WHIPPLE... TWIN GROVES... ST. VINCENT... SPRINGFIELD... SOLGOHACHIA... SHIRLEY... MIDDLETON... MALLET TOWN... LUBER... LANTY... HILL CREEK... GREERS FERRY DAM... GREERS FERRY... FAIRFIELD BAY MARINA... PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE. TURN AROUND... DONT DROWN! && LAT...LON 3567 9159 3519 9265 3535 9279 3593 9188 $$ BJS
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this flash flood warning went out at Mar 4, 11:29 PM CST, 1 hour 27 minutes earlier.
Area forecast discussion, Mar 4, 11:29 PM CST, 1 hour 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 1129 PM CST FRI MAR 4 2011 .AVIATION... TSRA WILL AFFECT NORTHERN AND CENTRAL SITES THROUGH 10Z. IFR CIGS WILL AFFECT ALL SITES...CLEARING BETWEEN 20Z/05 AND 01Z/06. 55 && .PREV DISCUSSION... /ISSUED 840 PM CST FRI MAR 4 2011/ DISCUSSION... UPDATED FORECAST A BIT EARLIER FOR SVR WATCH TIL 2 AM CST SAT AND ADDED SEVERE WORDING TO PRODUCTS. ALSO EXPANDED FLASH FLOOD WATCH TO INCLUDE MORE OF NORTHERN AR. CURRENTLY ISOLATED STRONG TO SEVERE STORMS OVER NW AR AND ARE MOVING ENE. THE COLD FRONT WILL SLOWLY MOVE THROUGH THE STATE AND A LINE OF STORMS...A FEW STRONG TO SEVERE STORMS...ARE EXPECTED. MOVEMENT OF THE FRONT WILL HAVE IN OVER CENTRAL AR AROUND NEAR 06Z...THEN OVER EASTERN AREAS AROUND 12Z. SEVERE THREAT IS EXPECTED TO LOWER OVERNIGHT WITH THE UPPER DYNAMICS LIFTING NE AND CAP OVER CENTRAL AREAS TO HOLD STRENGTHENING. AREAS OF HEAVY RAIN ARE STILL EXPECTED...WITH SOME SPOTS SEEING ONE TO TWO INCHES. SOME LIGHT RAIN OR SHOWERS WILL BE SEEN BEHIND THE FRONT...THEN FINALLY CLEARING LATER ON SATURDAY. COOLER AIR WILL FILTER IN WITH THE HIGH PRESSURE FOR SATURDAY AND SUNDAY. && .PRELIMINARY POINT TEMPS/POPS... BATESVILLE AR 66 49 50 31 / 70 100 50 10 CAMDEN AR 72 55 58 31 / 60 80 50 10 HARRISON AR 68 42 47 29 / 90 100 20 10 HOT SPRINGS AR 70 51 53 34 / 60 90 40 10 LITTLE ROCK AR 70 52 54 34 / 60 90 50 10 MONTICELLO AR 70 56 60 36 / 60 80 70 10 MOUNT IDA AR 70 49 52 31 / 60 90 30 10 MOUNTAIN HOME AR 68 44 48 30 / 90 100 30 10 NEWPORT AR 67 51 52 31 / 70 100 60 10 PINE BLUFF AR 71 55 56 36 / 60 90 60 10 RUSSELLVILLE AR 69 47 50 29 / 70 100 30 10 SEARCY AR 67 51 52 31 / 70 100 50 10 STUTTGART AR 69 54 55 32 / 70 90 60 10 && .LZK WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR BAXTER-BOONE- CLEBURNE-CONWAY-FAULKNER-FULTON-INDEPENDENCE-IZARD-JACKSON- JOHNSON-LOGAN-MARION-NEWTON-PERRY-POPE-SCOTT-SEARCY-SHARP-STONE- VAN BUREN-WHITE-WOODRUFF-YELL. && AVIATION...99
Hazardous weather outlook, Mar 4, 8:30 PM CST, 4 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE NATIONAL WEATHER SERVICE LITTLE ROCK AR 830 PM CST FRI MAR 4 2011 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-051100- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 830 PM CST FRI MAR 4 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TONIGHT THE STORM SYSTEM AND COLD FRONT WILL MOVE INTO ARKANSAS TONIGHT... AND BRING A CHANCE OF STRONG TO ISOLATED SEVERE STORMS TO THE STATE. SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG THE BOUNDARY AND INDICATIONS ARE THAT SOME OF THE STORMS COULD BECOME STRONG TO POSSIBLY SEVERE TONIGHT AS THE ATMOSPHERE BECOMES MODERATELY UNSTABLE. THE MAIN THREATS OF ANY SEVERE STORMS WILL BE DAMAGING WINDS AND LARGE HAIL. WIND PROFILES WILL BE PRESENT THAT AN ISOLATED TORNADO WOULD ALSO BE POSSIBLE. THE SEVERE THREAT IS EXPECTED TO BE LIMITED AND A WIDESPREAD SEVERE WEATHER EVENT IS NOT EXPECTED. ALSO...STRONGER STORMS WILL BE CAPABLE OF PRODUCING LOCALLY HEAVY RAINFALL. SOME LOCATIONS MAY SEE ONE TO TWO INCHES OF RAIN...WITH VERY ISOLATED SPOTS SEEING A BIT MORE. WHILE A WIDESPREAD THREAT OF FLASH FLOODING IS NOT EXPECTED...LOCALIZED FLOODING COULD OCCUR IN LOW LYING AND POOR DRAINAGE AREAS...ESPECIALLY OVER NORTHERN AND NORTHEAST PARTS OF THE STATE. A FLASH FLOOD WATCH WILL BE IN EFFECT THROUGH SATURDAY MORNING. THE FRONT WILL BE LOCATED OVER EASTERN ARKANSAS EARLY SATURDAY WITH A CHANCE OF THUNDERSTORMS CONTINUING IN ADVANCE OF THE BOUNDARY. BEHIND THE FRONT...SCATTERED SHOWERS WILL CONTINUE UNTIL BUILDING HIGH PRESSURE PUSHES EVERYTHING EAST SATURDAY EVENING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY ANOTHER STORM SYSTEM IS FORECAST TO MOVE ACROSS THE FORECAST AREA SOMETIME IN THE LATE TUESDAY TO LATE WEDNESDAY TIME FRAME. THIS SYSTEM WILL HAVE THE POTENTIAL OF BRINGING ANOTHER ROUND OF SEVERE WEATHER TO THE MID SOUTH AS IT SWEEPS THROUGH THE MID SOUTH. THERE ARE STILL SOME QUESTIONS CONCERNING THE AMOUNT OF AVAILABLE MOISTURE AND TIMING WITH THIS SYSTEM BUT IT WILL CONTINUE TO BE MONITORED CLOSELY OVER THE NEXT SEVERAL DAYS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 56/59
In the hours before
Special weather statement, Mar 4, 9:24 PM CST, 3 hours 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 924 PM CST FRI MAR 4 2011 ARZ012-013-021>023-050410- JOHNSON AR-NEWTON AR-POPE AR-SEARCY AR-VAN BUREN AR- 924 PM CST FRI MAR 4 2011 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN VAN BUREN... NORTHEASTERN JOHNSON...NORTHEASTERN POPE...SOUTHEASTERN NEWTON AND WESTERN SEARCY COUNTIES UNTIL 1015 PM CST... AT 924 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT A THUNDERSTORM WAS STRENGTHENING NEAR FORT DOUGLAS...OR 7 MILES WEST OF SAND GAP...MOVING NORTHEAST AT 35 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... SAND GAP... WITTS SPRING... POINT PETER... MOORE... MARSENA... IMO... EULA... DILLEN... BOHANNON... BERTHA... WITTS SPGS... TILLY... SNOWBALL... PELSOR... LURTON... COWELL... BEN HUR... WOOLUM REC AREA... THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3603 9283 3571 9266 3561 9325 3576 9334 TIME...MOT...LOC 0324Z 246DEG 31KT 3572 9318 BJS
Special weather statement, Mar 4, 9:31 PM CST, 3 hours 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
931 PM CST FRI MAR 4 2011
ARZ003-004-012-013-050415-
BOONE AR-MARION AR-NEWTON AR-SEARCY AR-
931 PM CST FRI MAR 4 2011
...SIGNIFICANT WEATHER ADVISORY FOR MARION...NORTHEASTERN NEWTON...
NORTHWESTERN SEARCY AND SOUTHEASTERN BOONE COUNTIES UNTIL 1015 PM
CST...
AT 931 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM CLARK HILL TO
SHIRLEY MTN...AND MOVING EAST AT 30 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS.
* LOCATIONS IMPACTED INCLUDE...
YELLVILLE... ZACK... WININGTON...
WESTERN GROVE... VALLEY SPGS... SAINT JOE...
RUSH... PYATT... OZARK ISLE...
OLVEY... MAUMEE... LAKEWAY...
FLIPPIN... DUGGER... DUFF...
DODD CITY... CRAWFORD... CLARK HILL...
THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3640 9252 3636 9259 3634 9258 3635 9253
3633 9253 3633 9256 3631 9256 3631 9254
3593 9259 3601 9308 3638 9291 3650 9252
TIME...MOT...LOC 0331Z 262DEG 25KT 3631 9286 3607 9298
BJSSpecial weather statement, Mar 4, 10:36 PM CST, 2 hours 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 1036 PM CST FRI MAR 4 2011 ARZ005-013-014-023-050520- BAXTER AR-SEARCY AR-STONE AR-VAN BUREN AR- 1036 PM CST FRI MAR 4 2011 ...SIGNIFICANT WEATHER ADVISORY FOR EXTREME NORTHERN VAN BUREN... SOUTHERN BAXTER...NORTHWESTERN STONE AND EASTERN SEARCY COUNTIES UNTIL 1115 PM CST... AT 1036 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR SEARCY CNTY ARPT...OR NEAR MARSHALL... MOVING EAST AT 35 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... MARSHALL... ZACK... WATTS... THOLA... KAY... FIFTY SIX... FIFTY-SIX... ELBERTA... CANAAN... TIMBO... OXLEY... ONIA... NEWNATA... MORNING STAR... LONE PINE... LESLIE... LANDIS... FLAG... THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3611 9226 3582 9216 3578 9272 3595 9278 TIME...MOT...LOC 0436Z 253DEG 29KT 3590 9263 BJS
Local storm report, Mar 4, 10:40 PM CST, 2 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1040 PM CST FRI MAR 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1037 PM TSTM WND GST 1 S MOUNTAIN HOME 36.32N 92.38W
03/04/2011 M60 MPH BAXTER AR TRAINED SPOTTER
SPOTTER REPORTED WIND GUSTS OF 60 MPH WITH A HANDHELD
ANEMOMETER AS WELL AS HAIL RANGING FROM PEA SIZED TO
QUARTER SIZED.
&&
227Local storm report, Mar 4, 11:20 PM CST, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1120 PM CST FRI MAR 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1042 PM HAIL 3 NNE MOUNTAIN HOME 36.38N 92.36W
03/04/2011 M1.00 INCH BAXTER AR TRAINED SPOTTER
QUARTER SIZE HAIL...MEASURED 56 MPH WIND GUST...0.80
INCHES OF RAIN IN 30 MINUTES
&&
BJSSpecial weather statement, Mar 4, 11:57 PM CST, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1157 PM CST FRI MAR 4 2011
ARZ007-014>016-023-024-031>033-050655-
CLEBURNE AR-CONWAY AR-FAULKNER AR-INDEPENDENCE AR-IZARD AR-SHARP
AR-STONE AR-VAN BUREN AR-WHITE AR-
1157 PM CST FRI MAR 4 2011
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN IZARD...SOUTHEASTERN
VAN BUREN...CLEBURNE...NORTHWESTERN WHITE...NORTHEASTERN CONWAY...
SOUTHEASTERN STONE...NORTHEASTERN FAULKNER...WESTERN INDEPENDENCE AND
SOUTHERN SHARP COUNTIES UNTIL 100 AM CST...
AT 1156 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM MELBOURNE TO
CLINTON...MOVING EAST AT 30 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS.
* LOCATIONS IMPACTED INCLUDE...
MELROSE... HEBER SPGS... GREERS FERRY LAKE...
FAIRFIELD BAY... BATESVILLE... WHIPPLE...
STELLA... SIDNEY... SHIRLEY...
SALADO... ROSE BUD... QUITMAN...
MOOREFIELD... LUNENBURG... LUBER...
GREERS FERRY DAM... GREERS FERRY... GID...
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3607 9135 3594 9135 3531 9200 3542 9258
3613 9177
TIME...MOT...LOC 0556Z 268DEG 24KT 3604 9179 3549 9239
BJSThe office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 4, 8:27 PM CST | Special Weather Statement | LZK | Boone | 43 min |
| Mar 4, 8:40 PM CST | Severe Thunderstorm Warning | LZK | Boone, Newton | 50 min |
| Mar 4, 9:24 PM CST | Special Weather Statement | LZK | Newton | 46 min |
| Mar 4, 9:31 PM CST | Special Weather Statement | LZK | Marion | 44 min |
| Mar 4, 9:43 PM CST | Severe Thunderstorm Warning | LZK | Baxter, Marion | 47 min |
| Mar 4, 10:20 PM CST | Severe Thunderstorm Warning | LZK | Baxter, Fulton, Izard, Marion | 40 min |
| Mar 4, 10:36 PM CST | Special Weather Statement | LZK | Searcy | 44 min |
| Mar 4, 10:52 PM CST | Severe Thunderstorm Warning | LZK | Fulton, Izard | 38 min |
| Mar 4, 11:02 PM CST | Severe Thunderstorm Warning | LZK | Baxter, Searcy, Stone | 43 min |
| Mar 4, 11:29 PM CST | Severe Thunderstorm Warning | LZK | Fulton, Izard, Sharp | 46 min |
| Mar 4, 11:57 PM CST | Special Weather Statement | LZK | Cleburne, Independence | 58 min |
| Mar 5, 1:01 AM CST | Special Weather Statement | LZK | Cleburne, Conway, Faulkner, Independence | 44 min |
| Mar 5, 1:57 AM CST | Special Weather Statement | LZK | Jackson, Lonoke, Pulaski, White, Woodruff | 58 min |
| Mar 5, 1:58 AM CST | Special Weather Statement | LZK | Ouachita | 47 min |
| Mar 5, 2:31 AM CST | Special Weather Statement | LZK | Grant, Hot Spring, Saline | 59 min |
| Mar 5, 3:03 AM CST | Special Weather Statement | LZK | Woodruff | 47 min |
Nearby
Flash Flood Warnings in Arkansas, 2011Every flash flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.